Table of Contents


K. Dass, G. Suresh
On D-homeomorphism in topological spaces
J. Math. Comput. Sci., 11 (2021), 5095-5105
PDF

Manju John, D. Susha
Matrix representation of operations of soft partial orderings on a generalized soft poset
J. Math. Comput. Sci., 11 (2021), 5106-5117
PDF

Zaid M. Fadail, Sahar M. Abusalim
New common fixed point results for single-valued mappings in cone b-metric spaces over Banach algebra with generalized c-distance
J. Math. Comput. Sci., 11 (2021), 5118-5139
PDF

Reingachan Ngamchui, Birkramjit Singh, Barchand Chanam
Generalization of Zygmund type inequalities for the sth derivative of polynomials
J. Math. Comput. Sci., 11 (2021), 5140-5155
PDF

T. K. Sheeja, A. Sunny Kuriakose
On rough continuity
J. Math. Comput. Sci., 11 (2021), 5156-5166
PDF

Jiraporn Limprayoon, Duangkamon Kitkuan
Fixed point results for Geraghty contraction type mappings in b-metric spaces
J. Math. Comput. Sci., 11 (2021), 5167-5180
PDF

Rakesh Batra, Ruchi Gupta, Priyanka Sahni
Fixed point existence results of F-Kannan type contraction on a metric space with directed graph
J. Math. Comput. Sci., 11 (2021), 5181-5195
PDF

Idongesit F. Ekang, Enobong E. Joshua, Isaac O. Senge, Obed O. Nwachukwu
MHD heat and mass flow of nano-fluid over a non-linear permeable stretching sheet
J. Math. Comput. Sci., 11 (2021), 5196-5212
PDF

F. H. Oyelami, E. O. Ige, N. O. Taiyese, O. Y. Saka-Balogun
Magneto-radiative analysis of thermal effect in symmetrical stenotic arterial blood flow
J. Math. Comput. Sci., 11 (2021), 5213-5230
PDF

Akilo Denberu, M. Ramesh, R. Ramakrishna
Trend analysis of price inflation on maize in Mekelle City, Ethiopia
J. Math. Comput. Sci., 11 (2021), 5231-5251
PDF

R. Muthuraj, S. Revathi
Inverse domination on multi fuzzy graph
J. Math. Comput. Sci., 11 (2021), 5252-5266
PDF

Shweta Mittal, Om Prakash Sangwan
Implementing machine learning algorithms on spark
J. Math. Comput. Sci., 11 (2021), 5267-5277
PDF

Ayush Choubey, Addapalli VN Krishna
Intrusion detection system using deep learning methodologies
J. Math. Comput. Sci., 11 (2021), 5278-5295
PDF

Cornelius Ogbonna Didigwu, Ifeanyi Sunday Onah, Godwin Christopher Mbah
Chemically reacting magneto-hydrodynamics (MHD) fluid flow through a porous medium
J. Math. Comput. Sci., 11 (2021), 5296-5317
PDF

T. Naveen Chandar Raju, V. Nagaraju, M. Venkata Krishna
On some common fixed point results in Menger spaces
J. Math. Comput. Sci., 11 (2021), 5318-5326
PDF

Krishna Ghode, Kalyanrao Takale, Shrikisan Gaikwad
New technique for solving time fractional wave equation: Python
J. Math. Comput. Sci., 11 (2021), 5327-5343
PDF

A. Usha, M.C. Shanmukha, K.N. Anil Kumar, K.C. Shilpa
Comparison of novel index with geometric-arithmetic and sum-connectivity indices
J. Math. Comput. Sci., 11 (2021), 5344-5360
PDF

P. Sathishmohan, V. Rajendran, L. Chinnapparaj, K. Rajalakshmi
Some types of θ-feebly closed sets in topological spaces
J. Math. Comput. Sci., 11 (2021), 5361-5369
PDF

D. Antony Xavier, Deepa Mathew
Strong doubly edge geodetic problem in graphs
J. Math. Comput. Sci., 11 (2021), 5370-5379
PDF

Shaimaa Al-Shanfari, Ibrahim M. Elmojtaba, Nasser Al-Salti
Cost-effectiveness analysis of a cholera model with awareness programs and limited resources
J. Math. Comput. Sci., 11 (2021), 5380-5416
PDF

Beri V. Senthil Kumar, S. Sabarinathan, E. Vinoth Raja
Approximation of radical type rational mappings
J. Math. Comput. Sci., 11 (2021), 5417-5432
PDF

Tulsi Bora, A.K. Baruah
Basic centrality measures on urban transport network nodes
J. Math. Comput. Sci., 11 (2021), 5433-5446
PDF

Riouali Maryam, Lahmidi Fouad, Elbarrai Imane, Namir Abdelwahed
Optimal control of a seir model with confinement of COVID’19
J. Math. Comput. Sci., 11 (2021), 5447-5457
PDF

G. Dharmaiah, K. S. Balamurugan
Numerical study of MHD flow and heat transfer of Sutterby nano fluid over a stretching surface with activation energy and Nield’s condition
J. Math. Comput. Sci., 11 (2021), 5458-5473
PDF

G. Heren Chellam, V. Roseline
Analysis of sentimental images using deep learning approach
J. Math. Comput. Sci., 11 (2021), 5474-5486
PDF

Ghassane Benrhmach, Khalil Namir, Jamal Bouyaghroumni, Abdelwahed Namir
Financial time series prediction using wavelet and artificial neural network
J. Math. Comput. Sci., 11 (2021), 5487-5500
PDF

T. K. Jahfar, A. V. Chithra
Orderenergetic, hypoenergetic and equienergetic graphs resulting from some graph operations
J. Math. Comput. Sci., 11 (2021), 5501-5513
PDF

Iqbal M. Batiha, Adel Ouannas, Janat A. Emwas
A stabilization approach for a novel chaotic fractional-order discrete neural network
J. Math. Comput. Sci., 11 (2021), 5514-5524
PDF

K. Mohamed Sayeed Khan, S. Shajun Nisha, M. Mohamed Sathik
Secure and efficient retrieval of video file using bloom filter and hybrid encryption algorithms
J. Math. Comput. Sci., 11 (2021), 5525-5535
PDF

T.F. Jorry
Segregated extension of graphs
J. Math. Comput. Sci., 11 (2021), 5536-5548
PDF

Aditya Pegu, Budheswar Deka, Idweep Jyoti Gogoi, A. Bharali
Two generalized topological indices of some graph structures
J. Math. Comput. Sci., 11 (2021), 5549-5564
PDF

M. Revathi, R. Shenbagavalli
An efficient trapezoidal compression algorithm using wavelet transformation for medical image
J. Math. Comput. Sci., 11 (2021), 5565-5579
PDF

David Omale, Paul Bamaiyi Ojih, William Atokolo, Achonu Joseph Omale, Bolarinwa Bolaji
Mathematical model for transmission dynamics of HIV and tuberculosis co-infection in Kogi State, Nigeria
J. Math. Comput. Sci., 11 (2021), 5580-5613
PDF

Ramakrishna Mankena, T.V. Pradeep Kumar, Ch. Ramprasad, K. V. Ranga Rao, T. Srinivasa Rao
Neighborhood degrees of m-bipolar fuzzy graph
J. Math. Comput. Sci., 11 (2021), 5614-5628
PDF

B. Komala Durga, E. Chandrasekaran
Impact of substitution cost on optimal order quantity for substitutable and complementary products with quantity discount under quadratic demand
J. Math. Comput. Sci., 11 (2021), 5629-5651
PDF

W. A. Afifi, Abdelmoniem Teamah, Mohamed Kassem
Detecting a randomly moving COVID-19 using weight Tchebycheff optimization technique
J. Math. Comput. Sci., 11 (2021), 5652-5669
PDF

Anjaneyulu Mekala, U. Vijaya Chandra Kumar, R. Murali
On hinge domination in graphs
J. Math. Comput. Sci., 11 (2021), 5670-5681
PDF

G. Narsimlu, T. Sudhakar Rao
Finite element solution of mass transfer effects on unsteady hydromagnetic convective flow past a vertical porous plate in a porous medium with heat source
J. Math. Comput. Sci., 11 (2021), 5682-5702
PDF

Nishant Namdev, Arvind Kumar Sinha
Prediction of the supportive vaccine type of the COVID-19 for public health
J. Math. Comput. Sci., 11 (2021), 5703-5719
PDF

Gaikhangning Gangmei, O. Ratnabala Devi
A note on (∈, ∈∨q)-fuzzy prime ideals of near-rings
J. Math. Comput. Sci., 11 (2021), 5720-5728
PDF

Nirmal Kumar Datta, Nintu Mandal
Uniqueness theorems concerning L-functions and weakly weighted sharing
J. Math. Comput. Sci., 11 (2021), 5729-5741
PDF

E. Dhananjaya, R. Bhuvana Vijaya
An efficient higher order compact finite difference schemes for linear hyperbolic partial differential equations
J. Math. Comput. Sci., 11 (2021), 5742-5759
PDF

Sahar M. Abusalim
Fixed point results of generalized Reich contraction for α-admissible mappings on generalized c-distance in cone b-metric spaces over Banach algebra
J. Math. Comput. Sci., 11 (2021), 5760-5779
PDF

Ayub Khan, Anu Jain, Harindri Chaudhary
Controlling and synchronization in chaotic systems using parameter identification method
J. Math. Comput. Sci., 11 (2021), 5780-5792
PDF

V. Suvitha, P. Kaviya
Markovian two server single vacation queue with balking and heterogeneous service rates
J. Math. Comput. Sci., 11 (2021), 5793-5801
PDF

Chinedu Victor Obasi, Godwin Christopher Mbah
Theoretical perspectives on the within-human host model for Lassa fever
J. Math. Comput. Sci., 11 (2021), 5802-5812
PDF

B.I. Omede, P.O. Ameh, A. Omame, Abdullahi A. Ibrahim, Bolarinwa Bolaji
Modelling the transmission dynamics of Nipah virus with optimal control
J. Math. Comput. Sci., 11 (2021), 5813-5846
PDF

Edithstine Rani Mathew, Lovelymol Sebastian
Solving unconstrained fuzzy problems using iH differentiability
J. Math. Comput. Sci., 11 (2021), 5847-5861
PDF

Prisayarat Sangapate, Chayakorn Somsila, Paweena Tangjuang
Mathematical analysis and adaptive control spreading of coronavirus disease 2019 (COVID-19)
J. Math. Comput. Sci., 11 (2021), 5862-5877
PDF

Ahmad M. H. Al-Khazaleh, Loai Alzoubi
New compound probability distribution using biweight kernel function and exponential distribution
J. Math. Comput. Sci., 11 (2021), 5878-5896
PDF

Sylvester I. Ele, E. E. Umoh, B. I. Ele, Obono I. Ofem
CADBLOS: Android–based UML-centric design approach to campus-drive bus locator system
J. Math. Comput. Sci., 11 (2021), 5897-5915
PDF

Gregory Abe-I-Kpeng, Mohammed Muniru Iddrisu, Kwara Nantomah
On a generalized gamma function and its properties
J. Math. Comput. Sci., 11 (2021), 5916-5930
PDF

S. Dhanalakshmi, N. Durga Devi
Some generalization of (1,2)SP-locally closed sets in bitopological spaces
J. Math. Comput. Sci., 11 (2021), 5931-5936
PDF

Praise-God U. Madueme, Virginus O. Eze, Nnaemeka S. Aguegboh
Dynamics of prey predator model with prey refuge using a threshold parameter
J. Math. Comput. Sci., 11 (2021), 5937-5946
PDF

Rajendra Prasad, Shashikant Pandey
Semi-incline lightlike submanifolds of indefinite cosymplectic manifolds
J. Math. Comput. Sci., 11 (2021), 5947-5969
PDF

Ajay Kumar Sharma, Aditi Sharma, Stanzin Kunga
Strongly continuous bicomplex semigroups
J. Math. Comput. Sci., 11 (2021), 5970-5979
PDF

Shweta Naik, H. G. Nagaraja
D-homothetic deformation of (κ,µ) manifold
J. Math. Comput. Sci., 11 (2021), 5980-5992
PDF

P. Sundarayya, V. Sree Ramani, S. Ramesh
The concept of S-algebra and its properties
J. Math. Comput. Sci., 11 (2021), 5993-6006
PDF

V. Selvi, V. Sujin Flower
The monophonic global domination number of a graph
J. Math. Comput. Sci., 11 (2021), 6007-6017
PDF

Durbar Maji, Ganesh Ghorai
The first entire Zagreb index of various corona products and their bounds
J. Math. Comput. Sci., 11 (2021), 6018-6044
PDF

Abhiwat Kambheera, Sanusi Bala Abdullahi, Abdulkarim Hassan Ibrahim, Auwal Bala Abubakar
Sparse signal reconstruction in compressive sensing via derivative-free iterative method
J. Math. Comput. Sci., 11 (2021), 6045-6060
PDF

Hari Pratap, Fahed Zulfeqarr, Amit Ujlayan
Comparative study of DST interpolation approach of fractional orders
J. Math. Comput. Sci., 11 (2021), 6061-6089
PDF

Bhausaheb R. Sontakke, Sandeep D. Patil, Mohammed Mazhar Ul Haque
Approximations to the solution of quadratic fractional integral equation (QFIE) with generalized Mittag-Leffler Q function
J. Math. Comput. Sci., 11 (2021), 6090-6104
PDF

R. Ponraj, A. Gayathri, S. Somasundaram
Pair difference cordiality of some graphs derived from ladder graph
J. Math. Comput. Sci., 11 (2021), 6105-6124
PDF

M. M. Padma, B. Sooryanarayana, M. Jayalakshmi
Powerful and maximal rational metric dimension of a wheel
J. Math. Comput. Sci., 11 (2021), 6125-6141
PDF

Chetna Singh, Alok Agrawal, Amresh Kumar, Anuj Kumar Agarwal, Piyush Kumar Tripathi
Modeling the effect of reproductive toxicant in subclass and is emitted into the environment by the biological species itself
J. Math. Comput. Sci., 11 (2021), 6142-6167
PDF

Lakshmi Narayan Mishra, Vinita Dewangan, Vishnu Narayan Mishra, Hanif Amrulloh
Coupled best proximity point theorems for mixed g-monotone mappings in partially ordered metric spaces
J. Math. Comput. Sci., 11 (2021), 6168-6192
PDF

Amol D. Khandagale, Ahmed A. Hamoud, Kirtiwant P. Ghadle
New results on nonlocal fractional Volterra-Fredholm integro-differential equations
J. Math. Comput. Sci., 11 (2021), 6193-6204
PDF

E. Jothi, A. Selvaraj
Dufour effect on MHD flow past an exponentially accelerated vertical plate through porous system with variable temperature and mass diffusion
J. Math. Comput. Sci., 11 (2021), 6205-6215
PDF

Jamal Oudetallah
On feebly pairwise expandable space
J. Math. Comput. Sci., 11 (2021), 6216-6225
PDF

Husam Q. Mohammad, Nazar H. Shuker
Classification of zero divisor graphs of commutative ring with order less than or equal to 22
J. Math. Comput. Sci., 11 (2021), 6226-6241
PDF

G.S. Shivaprasanna, Md. Samiul Haque, Savithri Shashidhar, G. Somashekhara
η-Ricci Yamabe soliton on LP-Sasakian manifolds
J. Math. Comput. Sci., 11 (2021), 6242-6255
PDF

S. S. Thakur, Chandra Prakash Rathor
Intuitionistic fuzzy semi δ-pre irresolute mappings
J. Math. Comput. Sci., 11 (2021), 6256-6265
PDF

Manbir Kaur, Inderdeep Singh
Hermite wavelet method for solving oscillatory electrical circuit equations
J. Math. Comput. Sci., 11 (2021), 6266-6278
PDF

Driss Kada, Ali Labriji, Omar Balatif, Mostafa Rachik, El Houssine Labriji
Mathematical modeling and stability analysis of endemic equilibrium point of gaming disorder
J. Math. Comput. Sci., 11 (2021), 6279-6295
PDF

Chengcheng Shan, Jun Yang
Tracial topological rank zero and stable rank one for certain tracial approximation C∗-algebras
J. Math. Comput. Sci., 11 (2021), 6296-6307
PDF

J.A. Nanware, Madhuri N. Gadsing
Qualitative properties of solutions of nonlinear boundary value problem involving ψ-Caputo fractional derivative
J. Math. Comput. Sci., 11 (2021), 6308-6326
PDF

A. Hari Ganesh, M. Suresh
On the analysis of interval data based game theoretical problem under various symmetric fuzzy environments
J. Math. Comput. Sci., 11 (2021), 6327-6364
PDF

Anamika -, Balbir Singh, Pawan Kumar, Sanjay Kumar, Meenakshi Gugnani
Common fixed points for generalized ψ-∅-weak contraction in metric space
J. Math. Comput. Sci., 11 (2021), 6365-6391
PDF

Shayma Adil Murad, Ava Shafeeq Rafeeq
Existence of solutions of integro-fractional differential equation when α∈(2,3] through fixed point theorem
J. Math. Comput. Sci., 11 (2021), 6392-6402
PDF

Ahlam Fallatah, As’ad Alnaser, Mourad Oqla Massa’deh
Bipolar intuitionistic fuzzy graph over Cayley groups
J. Math. Comput. Sci., 11 (2021), 6403-6419
PDF

Thanatporn Bantaojai, Cholatis Suanoom, Jirayu Phuto, Aiyared Iampan
New derivations utilizing bi-endomorphisms on B-algebras
J. Math. Comput. Sci., 11 (2021), 6420-6432
PDF

Getut Pramesti
The least-squares estimator of sinusoidal signal of diffusion process for discrete observations
J. Math. Comput. Sci., 11 (2021), 6433-6443
PDF

Upama Deka, Bhanita Das, Deepshikha Deka
Concomitants of order statistics for bivariate exponentiated inverted Weibull distribution
J. Math. Comput. Sci., 11 (2021), 6444-6467
PDF

G. Upenderreddy, N. Kiran Kumar
Finite K-frames in Hilbert spaces
J. Math. Comput. Sci., 11 (2021), 6468-6480
PDF

Nitin Sarma
Five dimensional cosmological model in the form of Tsallis HDE
J. Math. Comput. Sci., 11 (2021), 6481-6490
PDF

Kshetrimayum Krishnadas, Barchand Chanam
On an upper bound for the polar derivative of a polynomial
J. Math. Comput. Sci., 11 (2021), 6491-6506
PDF

Hafida Massit, Mohamed Rossafi
Fixed point theorems for ψ−contractive mapping in C∗−algebra valued rectangular b-metric spaces
J. Math. Comput. Sci., 11 (2021), 6507-6521
PDF

Pawan Bala
Operator algebras of countable range multiplicity
J. Math. Comput. Sci., 11 (2021), 6522-6528
PDF

Navin Tomy, T.P. Johnson
Some generalizations of L-closed set
J. Math. Comput. Sci., 11 (2021), 6529-6540
PDF

S. Jana Reddy, P. Valsamy, D. Srinivas Reddy
Radiation and heat source/sink effects on MHD Casson fluid flow over a stretching sheet with slip conditions
J. Math. Comput. Sci., 11 (2021), 6541-6556
PDF

C. Gangadhar, P. Ramulu, G.L. Reddy
Location of zeros of polynomials with complex coefficients
J. Math. Comput. Sci., 11 (2021), 6557-6567
PDF

Kailash C. Madan
On an M^x/G/1 queue with a random set up time, random breakdowns and delayed deterministic repairs
J. Math. Comput. Sci., 11 (2021), 6568-6580
PDF

R. S. Teppawar, R. N. Ingle, S. N. Thorat
Some results and applications on conformable fractional Kamal transform
J. Math. Comput. Sci., 11 (2021), 6581-6598
PDF

Jagat Daimary, Rajshekhar Roy Baruah
Five dimensional Bianchi type-I string cosmological model with electromagnetic field
J. Math. Comput. Sci., 11 (2021), 6599-6613
PDF

Partha Ghosh
FCA-based approach for modeling the domain knowledge in an education system
J. Math. Comput. Sci., 11 (2021), 6614-6628
PDF

M. Lakshmi Priya, N. Kalaivani
Impact of Bernoulli and non-Bernoulli working vacation schedule on single server Markovian queue with disaster
J. Math. Comput. Sci., 11 (2021), 6629-6637
PDF



 

Copyright ©2022 JMCS